# SDR AALA20140223001

- Difficulty date: February 23, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 107,247 hours, 17,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HAND EMERGENCY FLOOD LIGHT IN FWD GALLEY CEILING AREA INOPERATIVE.  REPLACED LAMP FOR RT HAND EMERGENCY FLOOD LIGHT IN FWD GALLEY CEILING AREA, OPERATIONS CHECKED NORMAL.
